发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Martin Norman M.. Some analogues of the Sheffer stroke function in n-valued logic. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings of the section of sciences, vol. 53 (1950), pp. 1100–1107; also Indagationes mathematicae, vol. 12 (1950), pp. 393–400.

Martin Norman M.. Some analogues of the Sheffer stroke function in n-valued logic. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings of the section of sciences, vol. 53 (1950), pp. 1100–1107; also Indagationes mathematicae, vol. 12 (1950), pp. 393–400.

Rose, Alan
  • 期刊名称The Journal of Symbolic Logic
  • 作者Rose, Alan
  • 卷第16卷
  • 期第4期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小165.56KB
  • 发表时间1951-12
  • DOI10.1017/s0022481200100714
  • 页码275-276
← 返回【学霸图书馆】主页